# SDR A6WA201040317

- Difficulty date: April 28, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 16,805 hours, 15,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 SEAT TRACK JUST FWD OF EMERGENCY EXIT.  REMOVED MINOR CORROSION IAW SRM 55-41-49.
